# SDR AC2A113718

- Difficulty date: January 16, 2007
- Submitted: January 29, 2007
- Operation: Air carrier
- Aircraft: N430CT
- Make and model: Bell 430
- Aircraft serial: 49089
- Aircraft time: 5,523 hours
- Engine: Allsn 250C30S
- System (JASC): 6410 · Tail Rotor Blades
- Part: Tail Rotor
- Part number: 222016001131
- Part serial: A1961
- Condition: Will Not Balance
- Location: Tail Rotor
- Part time: 4,663 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS BLADE WAS HEAVY, COULD NOT BALANCE ON AIRCRAFT. MARVEL AND IT TOOK 52.26 GRAMS SPANWISE TO BRING IT IN. INSPECTION REVEALED OPENING AT TRAILING EDGE BY WEIGHTS AND PITCH HORN MOUNTING POINT, ALSO CORROSION ON OUTER BEARING BOSS.
